# SDR SIMA200710605

- Difficulty date: April 13, 2007
- Submitted: April 16, 2007
- Operation: Air carrier
- Aircraft: N816AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145552
- Aircraft time: 12,728 hours, 10,946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 74290
- Condition: Discharged
- Location: Cabin
- Part time: 12,451 hours, 11,503 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS NO TEST, FOUND ALL FOUR EMERGENCY BATTERIES DEAD.  REMOVED AND REPLACED BATTERY PACKS IAW EMB 33-50-04.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
